Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 478486, 5 pages
http://dx.doi.org/10.1155/2014/478486
Research Article

Existence Theorems of -Cone Saddle Points for Vector-Valued Mappings

College of Culture and Tourism, Yunnan Open University, Kunming 650223, China

Received 19 November 2013; Accepted 22 January 2014; Published 25 February 2014

Academic Editor: Qamrul Hasan Ansari

Copyright © 2014 Tao Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A new existence result of -vector equilibrium problem is first obtained. Then, by using the existence theorem of -vector equilibrium problem, a weakly -cone saddle point theorem is also obtained for vector-valued mappings.